# SDR MASA2010121501460

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,941 hours, 26,092 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: HP13332003
- Part serial: 1490
- Condition: Defective
- Location: Brake System
- Part time: 24,703 hours, 19,185 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD BRAKES HEATING MORE THAN INBOARD.  MX REMOVED AND REPLACED O/B BRAKE DUAL CONTROL VALVE, OPS/LEAK CHECK GOOD.
